Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ATRIPILA
Jun 22, 2007

i have been taking atripila for 3 wks now and my feet are constantly swelling with red spots on them. Also, I have raised bumps on my hand and elbow that I have never experienced before. R these side affects of Atripila?

Response from Dr. Henry

The localized skin abnormalities that you describe would be somewhat unusual to be due directly to one of the components of Atripla. Often immune reconstitution can result in a range of flare-ups of skin conditions. Often localized skin conditions are due to some form omf allergy or contact dermatitis. I would have your HIV specialist or primary care doc look at them. KH



Previous
Gut Concerns Confirmed
Next
IMMUNE RECONSTITUTION SYNDROME,

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement